# SDR UPS07850394

- Difficulty date: July 23, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-PIT STA 120 LBL 26 FLOORBEAM GOUGED AND FASTENER SHEARED.  CUT OUT DAMAGED AREA ON FLOORBEAM AT STA 120 LBL 26 IAW SRM 51-02-00, FABRICATED AND INSTALLED REPAIR ANGLES AT STA 120 LBL 26 IAW SRM 51-02-00 FIG 1, AND SRM 53-02-00 FIG 1F.
